# SDR SWAA2021021748211

- Difficulty date: January 29, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 43,672 hours, 22,000 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Dented
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 260 COCKPIT FLOOR PREVIOUS REPAIR DENTED.  REMOVED AND REPLACED REPAIR PARTS AT PREVIOUS REPAIR LOCATED AT STA 260 COCKPIT FLOOR IN REFERENCE EA NO 1-A53-33179 REV 1 AND SRM 51-40-02-0G-0 AND 51-40-05-0G-0.
